Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Near optimality of the sinc approximation


Author: Masaaki Sugihara
Journal: Math. Comp. 72 (2003), 767-786
MSC (2000): Primary 41A30, 41A25, 65D15
Published electronically: June 4, 2002
MathSciNet review: 1954967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Near optimality of the sinc approximation is established in a variety of spaces of functions analytic in a strip region about the real axis, each space being characterized by the decay rate of their elements (functions) in the neighborhood of the infinity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 41A30, 41A25, 65D15

Retrieve articles in all journals with MSC (2000): 41A30, 41A25, 65D15


Additional Information

Masaaki Sugihara
Affiliation: Department of Computational Science and Engineering, Graduate School of Engineering, Nagoya University, Nagoya 464-8603, Japan
Email: sugihara@na.cse.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0025-5718-02-01451-5
PII: S 0025-5718(02)01451-5
Keywords: Sinc approximation, near optimality, variable transformation, double exponential formula
Received by editor(s): July 10, 2000
Received by editor(s) in revised form: August 27, 2001
Published electronically: June 4, 2002
Additional Notes: The author was supported in part by a Grant-in-Aid for Scientific Research from the Ministry of Education, Sports, Culture and Science, and by the Japan Society for Promotion of Science.
Article copyright: © Copyright 2002 American Mathematical Society